# SDR EIA2007088

- Difficulty date: April 13, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65B159424
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD LEADING EDGE SUPPORT BEAM FOUND WITH EXFOLIATION CORROSION.  REMOVED SUPPORT BEAM HFEC INSPECTION CARRIED OUT ON CUT OUT AREA.  NIL CRACKS NOTED.  REPAIR CARRIED OUT PER N482EV-07-0004/SRM 51-40-04.
